3 doctors weighed in:

20 years old female had one Depo-Provera injection oct/sept 2010 haven't had a period since and its 2012 why?

3 doctors weighed in
Dr. Allen Seely
General Practice
2 doctors agree

In brief: Amenorrhea

Amenorrhea (no periods) may last up to 1 year after a depo-provera injection.
The fact it has lasted more than a year requires a work-up. You may have pcos (poly-cystic ovary disease) which causes chronic amenorrhea. Please see your gyn/primary care for blood tests and possible ultrasound. They may want to give 10 days of a Progesterone challenge.

In brief: Amenorrhea

Amenorrhea (no periods) may last up to 1 year after a depo-provera injection.
The fact it has lasted more than a year requires a work-up. You may have pcos (poly-cystic ovary disease) which causes chronic amenorrhea. Please see your gyn/primary care for blood tests and possible ultrasound. They may want to give 10 days of a Progesterone challenge.
Dr. Allen Seely
Dr. Allen Seely
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors